# SDR UNFR2011052500003

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Filed by: Optima Aero USA Inc, repair station UNFR783K
- Aircraft: N911MZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7098
- Aircraft time: 11,337 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Misrepaired
- Location: Tailboom
- Part time: 623 hours
- Component: Tailboom
- Component part number: 11730102V002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING INSP ON TAILBOOM  AND DISCOVERED RIVETS IN TAILBOOM THAT WERE NOT CORRECTLY INSTALLED AT PREVIOUS REPAIR ON TOP SKIN BECAUSE OF DIMPLES IN SKIN DID NOT LINE UP WITH HOLES IN STRINGER CORRECTLY.  PREVENTING SKIN TO RECESS CORRECTLY, THUS WITH GAP IN SKINS MATING AND BOWING OF SKIN PUTTING STRESS ON AREAS OF REPAIR PREVIOUSLY PERFORMED.
